# SDR VTZA97005

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 918 - LYH-IAD - ABORTED APPROACH DUE TO NOSE GEAR INDICATION OF GREEN LIGHT IN FLIGHT WITH GEAR UP AT 200 FEET ON LANDING RED LIGHT CAME ON, ABORTED LANDING.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE ADJUSTED NOSE GEAR DOWNLOCK SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
